RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 1, Pages 30–39 (Mi tmf3094)  

This article is cited in 1 scientific paper (total in 1 paper)

Probability structure of a class of equations for the $S$-matrix in boson theory

I. D. Chueshov


Abstract: A study is made of the probability structure of the system of equations of resolvent type in the Euclidean domain for the coefficient functions of the $S$-matrix in boson theory. The $P(\varphi)_2$ model is considered as an example. The connection between these systems and the Dobrushin–Lanford–Ruelle equations is established.

Full text: PDF file (1335 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:1, 855–862

Bibliographic databases:

Received: 18.11.1977

Citation: I. D. Chueshov, “Probability structure of a class of equations for the $S$-matrix in boson theory”, TMF, 37:1 (1978), 30–39; Theoret. and Math. Phys., 37:1 (1978), 855–862

Citation in format AMSBIB
\Bibitem{Chu78}
\by I.~D.~Chueshov
\paper Probability structure of a~class of equations for the $S$-matrix in boson theory
\jour TMF
\yr 1978
\vol 37
\issue 1
\pages 30--39
\mathnet{http://mi.mathnet.ru/tmf3094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=514133}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 1
\pages 855--862
\crossref{https://doi.org/10.1007/BF01036284}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3094
  • http://mi.mathnet.ru/eng/tmf/v37/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Chueshov, “Equilibrium statistical solutions for dynamical systems with an infinite number of degrees of freedom”, Math. USSR-Sb., 58:2 (1987), 397–406  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:180
    Full text:52
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019